# SDR GTIA010830

- Difficulty date: June 21, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO BAY DOOR JAMB BEHIND VERTICAL GILLLINER WALL HAS SEVERE CORROSION AT FS 1121, 4 INCHES ABOVE 23R.  FOUND CORROSION TO BE OUT OF LIMITS IAW DC-9.  REMOVED ANGLE FROM AFT CARGO DOOR JAMB THAT HAD EXCESSIVE CORROSION IAW DC-9 MD-80 SRM 51-10-03.  INSTALLED NEW PART IAW MD-80 SRM 51-30-02.  (M)
